Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2012, Article ID 705190, 4 pages
http://dx.doi.org/10.1155/2012/705190
Case Report

A Case of Drug Reaction with Eosinophilia and Systemic Symptoms

Division of Medicine, Repatriation General Hospital, Daws Road, Daw Park, SA 5041, Australia

Received 24 May 2012; Accepted 16 July 2012

Academic Editor: B. Wedi

Copyright © 2012 Sally Kellett and Charles Cock. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Roujeau, L. Allanore, Y. Liss, and M. Mockenhaupt, “Severe cutaneous adverse reactions to drugs (SCAR): definitions, diagnostic criteria, genetic predisposition,” Dermatologica Sinica, vol. 27, no. 4, pp. 203–209, 2009. View at Google Scholar · View at Scopus
  2. P. Cacoub, P. Musette, V. Descamps et al., “The DRESS syndrome: a literature review,” American Journal of Medicine, vol. 124, no. 7, pp. 588–597, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. N. H. Shear and S. P. Spielberg, “Anticonvulsant hypersensitivity syndrome. In vitro assessment of risk,” The Journal of Clinical Investigation, vol. 82, no. 6, pp. 1826–1832, 1988. View at Google Scholar · View at Scopus
  4. C. C. Vittorio and J. J. Muglia, “Anticonvulsant hypersensitivity syndrome,” Archives of Internal Medicine, vol. 155, no. 21, pp. 2285–2290, 1995. View at Google Scholar · View at Scopus
  5. S. H. Kardaun, A. Sidoroff, L. Valeyrie-Allanore et al., “Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?” British Journal of Dermatology, vol. 156, no. 3, pp. 609–611, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. C. A. Naranjo, U. Busto, E. M. Sellers et al., “A method for estimating the probability of adverse drug reactions,” Clinical Pharmacology and Therapeutics, vol. 30, no. 2, pp. 239–245, 1981. View at Google Scholar · View at Scopus
  7. S. Mahapatra, J. L. Belgrad, and M. A. Adeoye, “Psychotropic drug-related eosinophilia with systemic symptoms after acute caffeine ingestion,” Pediatrics, vol. 127, no. 1, pp. e235–e238, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Suzuki, R. Inagi, T. Aono, K. Yamanishi, and T. Shiohara, “Human herpesvirus 6 infection as a risk factor for the development of severe drug-induced hypersensitivity syndrome,” Archives of Dermatology, vol. 134, no. 9, pp. 1108–1112, 1998. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Kano and T. Shiohara, “The variable clinical picture of drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms in relation to the eliciting drug,” Immunology and Allergy Clinics of North America, vol. 29, no. 3, pp. 481–501, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. F. Fiszenson-Albala, V. Auzerie, E. Make et al., “A 6-month prospective survey of cutaneous drug reactions in a hospital setting,” British Journal of Dermatology, vol. 149, no. 5, pp. 1018–1022, 2003. View at Publisher · View at Google Scholar · View at Scopus
  11. K. Ben-Ari, I. Goldberg, I. Shirazi et al., “An unusual case of DRESS syndrome,” Journal of Dermatological Case Reports, vol. 3, pp. 39–42, 2008. View at Google Scholar
  12. A. T. Mansur, Y. S. Pekcan, and F. Göktay, “Anticonvulsant hypersensitivity syndrome: clinical and laboratory features,” International Journal of Dermatology, vol. 47, no. 11, pp. 1184–1189, 2008. View at Publisher · View at Google Scholar · View at Scopus